The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of the European Mathematical Society


Full-Text PDF (110 KB) | Metadata | Table of Contents | JEMS summary
Volume 8, Issue 2, 2006, pp. 171–180
DOI: 10.4171/JEMS/44

Published online: 2006-06-30

Concentration phenomena for Liouville's equation in dimension four

Adimurthi[1], Frédéric Robert[2] and Michael Struwe[3]

(1) Tata Institute of Fundamental Research, Bangalore, India
(2) Université de Nice, France
(3) ETH Zürich, Switzerland

No abstract available for this article.

No keywords available for this article.

Adimurthi, Robert Frédéric, Struwe Michael: Concentration phenomena for Liouville's equation in dimension four. J. Eur. Math. Soc. 8 (2006), 171-180. doi: 10.4171/JEMS/44